# SDR IPXA09556332

- Difficulty date: May 31, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314N3210U167
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENGINE I/B CORE COWL JUST AFT OF THE AFT HINGE WORN THROUGH.  REMOVED AND REPLACED PER SRM 51-40-02.
